Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 2, 2007, 4:05 PM EDT for Albany County, Rensselaer County, New York. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 4:05 PM EDT (20:05 UTC)
- Expired
- Jun 2, 2007, 5:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Albany County, NY, Rensselaer County, NY
The radar
The Albany radar (KENX), 28 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:15 PM EDT | TSTM WND DMG | Albany, NY | 2 LARGE TREE LIMBS NEAR BUCKINGHAM LAKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 022006 SVRALY NYC001-083-022100- /O.NEW.KALY.SV.W.0029.070602T2005Z-070602T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 405 PM EDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITIES OF...DELMAR...ALBANY... SOUTHERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITIES OF...RENSSELAER...NASSAU...EAST GREENBUSH... * UNTIL 500 PM EDT * AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DELMAR...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DELMAR BY 410 PM... ALBANY AND SELKIRK BY 415 PM... RENSSELAER AND CASTLETON-ON-HUDSON BY 425 PM... EAST GREENBUSH BY 430 PM... WEST SAND LAKE AND NASSAU BY 450 PM... AVERILL PARK BY 455 PM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT. LAT...LON 4271 7397 4253 7400 4242 7337 4269 7332 $$ WASULA/FRUGIS
1 follow-up statement
000
WWUS51 KALY 022033
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
432 PM EDT SAT JUN 2 2007
NYC001-083-022100-
/O.CON.KALY.SV.W.0029.000000T0000Z-070602T2100Z/
ALBANY NY-RENSSELAER NY-
432 PM EDT SAT JUN 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL RENSSELAER AND NORTHEASTERN ALBANY COUNTIES...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR COUSE...OR ABOUT NEAR EAST GREENBUSH...MOVING NORTHEAST
AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BEST...LUTHER AND EASTMOR BY 440 PM...
SHIVERS CORNERS...WEST SAND LAKE AND SNYDERS CORNER BY 445 PM...
TROY BY 450 PM...
TOTEM LODGE...MILLERS CORNERS AND AVERILL PARK BY 455 PM...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND.
LAT...LON 4259 7348 4258 7376 4249 7379 4246 7378
4241 7425 4250 7422 4256 7423 4265 7416
4273 7417 4277 7381 4280 7375 4275 7365
4280 7348
$$
WASULA/FRUGISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:36 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 2, 2:36 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 236 PM EDT SAT JUN 2 2007 .SYNOPSIS... HIGH PRESSURE WELL OFF THE EAST COAST WILL MAINTAIN A WARM...HUMID SOUTHWEST FLOW OF AIR ACROSS THE REGION THROUGH THE WEEKEND. SEVERAL WEAK DISTURBANCES WILL PASS JUST TO THE NORTH OF THE AREA...WHICH WILL WORK IN TANDEM WITH THE WARM AND HUMID AIRMASS TO PRODUCE SCATTERED...MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. THE REMNANTS OF TROPICAL STORM BARRY SHOULD INTERACT WITH AN APPROACHING FRONTAL SYSTEM FOR SUNDAY NIGHT AND MONDAY...POTENTIALLY PRODUCING A MORE WIDESPREAD RAINFALL ACROSS THE REGION. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #331 IN EFFECT UNTIL 8 PM FOR ENTIRE FORECAST AREA. ANOTHER AFTERNOON WITH SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE FORECAST AREA. CONVECTION STARTING POPPING EARLY THIS AFTERNOON WHEN TRIGGER TEMPERATURES WHERE REACH. LITTLE HAS CHANGED SINCE YESTERDAY...MODERATELY UNSTABLE IN WARM SECTOR WITH BOUNDARY TO THE NORTH. THERE IS A DIFFERENCE...THE SURFACE FLOW TODAY WILL BE SOUTHERLY. THE FLOW FRIDAY WAS WESTERLY WHICH HELP KEEP DEW POINTS LOWER IN THE CAPITAL REGION AS THE AIR DOWNSLOPE OFF THE HELDERBERGS. CONVECTION INITIATED NEAR THE FRONTAL BOUNDARY WHICH IS LOCATED TO OUR NORTH ALONG THE UNITED STATES CANADIAN BORDER AND ACROSS THE HIGHER TERRAIN...ESPECIALLY THE ADIRONDACKS. OUTFLOW BOUNDARIES WILL FOCUS NEW CONVECTION. AFTERNOON MIXED LAYER CAPE VALUES AROUND 1500 J/KG AND MODEST DEEP LAYER SHEAR SHOULD SUPPORT SOME ORGANIZED MULTICELL THUNDERSTORMS CLUSTERS. THREATS AGAIN WITH BE LARGE HAIL AND DAMAGING WINDS SAME AS COUPLE OF DAYS. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... TONIGHT...LINGERING SHOWERS/TSTMS SHOULD DIMINISH IN AREAL COVERAGE BY MIDNIGHT...AND THUS...HAVE INDICATED CHC POPS BEFORE MIDNIGHT...AND SLIGHT CHC THEREAFTER. OTHERWISE...EXPECT AREAS OF FOG TO DEVELOP ONCE AGAIN...MAINLY IN AREAS THAT RECEIVE RAINFALL THIS AFTERNOON/EVE. FOR MINS...GENERALLY SIDED CLOSE TO MAV MOS. SUN-SUN NIGHT...AS DEEP TROPICAL MOISTURE LIFTS N INTO REGION...EXPECT JET MAX...OVER SE CANADA...TO INCREASE IN STRENGTH...POSSIBLY MORE THAN CURRENT MODELS INDICATE. IN ADDITION...WEAK FRONT MAY REACH NORTHERN AREAS...BEFORE LIFTING BACK TO THE N...PROVIDING ENHANCED LOW LEVEL CONVERGENCE FOR SHOWER/TSTM INITIATION. THUS...EXPECT SHOWERS/TSTMS TO DEVELOP...AND BECOME FAIRLY WIDESPREAD IN COVERAGE BY SUN AFTERNOON...ESPECIALLY ACROSS THE ADIRONDACKS INTO SOUTHERN VT. IN ADDITION...WITH MID/UPPER LEVEL WINDS BECOMING RATHER LIGHT...EXPECT SLOW MOVEMENT TO TSTMS...FURTHER ENHANCING HEAVY RAINFALL POTENTIAL. FOR NOW...HAVE INDICATED HIGH CHC POPS...WITH HIGHEST ACROSS NORTHERN AREAS. FOR SOUTHERN AREAS...AREAL COVERAGE MAY ACTUALLY BE RATHER LOW IN THE AFTERNOON/EVE...AS SUBSIDENCE WELL N OF APPROACHING TROPICAL STORM BARRY REMNANTS OCCURS. EXPECT SHOWERS/TSTMS TO TRANSITION INTO A STEADIER RAIN BY LATE SUN NIGHT...AND THUS...HAVE INDICATED LIKELY TO CATEGORICAL POPS FOR LATE SUN NIGHT. AS FOR MAX/MIN TEMPS...AGAIN...GENERALLY SIDED CLOSE TO MAV MOS...ALTHOUGH HAVE INDICATED SLIGHTLY WARMER TEMPS FOR SUN NIGHT...GIVEN EXPECTED THICKER CLOUD COVER. && .LONG TERM /MONDAY THROUGH SATURDAY/... MON...HAVE RAISED MOST POPS INTO THE HIGH LIKELY TO CATEGORICAL RANGE...WITH EXPECTATION OF MODERATE TO LOCALLY HEAVY RAINFALL. THUNDER THREAT APPEARS QUITE LOW AT THIS TIME...GIVEN POTENTIAL MID LEVEL WARMING WITH REMNANT TROPICAL SYSTEM. HOWEVER...THE MID LEVELS WILL COOL OFF ACROSS WESTERN AREAS BY LATE IN THE DAY WITH APPROACH OF UPPER LEVEL TROUGH...WHICH MAY ALLOW FOR SOME LOW-TOPPED CONVECTION TO DEVELOP. WIDESPREAD HEAVY RAINFALL OF 1-3 INCHES IS QUITE POSSIBLE ACROSS AT LEAST SOUTHERN PORTIONS OF THE REGION BETWEEN SUN NIGHT AND MON...ESPECIALLY IF STRONGER SE/E LOW LEVEL WINDS MATERIALIZE. MON NT-FRI...FEW ADDITIONAL CHANGES TO EXTENDED PERIOD...WITH COOL AND SHOWERY CONDITIONS FOR TUESDAY...FOLLOWED BY A RAPID WARMING TREND FOR WED-FRI. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... DURING TODAY THE HUDSON VALLEY WILL ONCE AGAIN BE IN THE WARM SECTOR. VISIBILITY WAS STILL MVFR BY 13Z IN SOME AREAS DUE TO HAZE. IT SHOULD GRADUALLY IMPROVE TO VFR...BUT ONLY BARELY SO...BY 15Z. AGAIN...SOME CONVECTION PSBL AGAIN DURING THE AFTERNOON AND EVENING HOURS. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 5-10 KTS BY 16Z WITH SOME ISOLD-SCT CONVECTION POSSIBLE...ESPECIALLY AFTER 16Z. HAVE INCLUDED VCSHS AND CBS IN THE TAFS BETWEEN 20Z AND 03Z-04Z. THE BEST CHANCE FOR SCT TSRAS LOOKS TO BE FROM KALB NORTH AND EAST CLOSER TO THE STATIONARY FRONT ALONG THE NRN NY-NRN VT AND NH BORDER. MVFR CONDITIONS EXPECTED AFTER 03Z THIS EVENING AS FOG DEVELOPS ONCE AGAIN WITH VSBYS DROPPING TO 3-5SM AS WINDS BECOME CALM. VISIBLITY MAY DRO TO IFR MAY OCCUR IN A FEW SITES. .SUN...AM MVFR/IFR FG HZ...PM VFR/MVFR WITH SCATTERED SHOWERS AND THUNDERSTORMS. .MON...MVFR CIG. RAIN LIKELY. .TUE...MVFR CIG. CHANCE SHOWERS. .WED...VFR. NO SIG WX. && .HYDROLOGY... RIVERS CONTINUE AT LOW FLOWS RESULTING FROM A PROLONGED PERIOD OF FAIRLY DRY WEATHER AND SEASONABLE TO ABOVE NORMAL TEMPERATURES. FOR THE REMAINDER OF THE WEEKEND...MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED HEAVY RAIN. PRECIPITABLE WATER VALUES REACH 1.5 TO NEARLY 2 INCHES THIS AFTERNOON...HIGHEST VALUES IN THE HUDSON VALLEY... WITH SLIGHTLY LOWER VALUES ON SUNDAY. THIS PRECIPITATION SHOULD HAVE MINIMAL EFFECTS ON AREA RIVERS...BUT LOCALIZED FLOODING OF A FEW SMALL STREAMS AND SOME NUISANCE URBAN/SMALL STREAM PONDING IS POSSIBLE WITHIN ANY HEAVIER PRECIPITATION CORES. MORE WIDESPREAD RAINFALL IS POSSIBLE LATE SUN INTO MONDAY...WHICH COULD LEAD TO MORE SIGNIFICANT RESPONSES ON AREA RIVERS/STREAMS THIS WILL BE COVERED IN THE HWO. SEVERAL INCHES OF RAIN ARE POSSIBLE FROM SUNDAY NIGHT INTO MONDAY AS LOW PRESSURE WORKS NORTH UP THE EAST COAST AND INTERACTS WITH A COLD FRONT MOVING EAST FROM THE EASTERN GREAT LAKES. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jun 2, 2:09 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 209 PM EDT SAT JUN 2 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-031815- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 209 PM EDT SAT JUN 2 2007 ...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND HAIL. IN ADDITION...THUNDERSTORMS WILL MOVE SLOWLY...AND MAY PRODUCE LOCALLY HEAVY RAINFALL. WIDESPREAD HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF SMALL STREAMS AND CREEKS SUNDAY NIGHT AND MONDAY...AS THE REMNANTS OF TROPICAL STORM BARRY INTERACT WITH AN APPROACHING COLD FRONT FROM THE WEST. SOME AREAS MAY RECEIVE 1 TO 3 INCHES OF RAINFALL BY LATE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD. IN NEW YORK... ALBANY...CLOUMBIA...DUTCHESS...FULTON...GREENE...HAMILTON... HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA..SCHENECTADY... SCHOHARIE...ULSTER...WARREN...AND WASHINGTON. IN MASSACHUSETTS... BERKSHIRE. IN VERMONT... BENNINGTON...AND WINDHAM.
In the hours before
Special weather statement, Jun 2, 2:48 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 248 PM EDT SAT JUN 2 2007 NYZ043-084-021945- NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 248 PM EDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS IN NORTH CENTRAL WASHINGTON COUNTY... AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED NEAR COMSTOCK...OR ABOUT 9 MILES NORTH OF HUDSON FALLS...AND MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... COMSTOCK BY 305 PM. HARTFORD BY 320 PM. GRANVILLE BY 345 PM. WASULA/FRUGIS
Special weather statement, Jun 2, 3:11 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 311 PM EDT SAT JUN 2 2007 VTZ013-021945- BENNINGTON VT- 311 PM EDT SAT JUN 2 2007 ...A STRONG THUNDERSTORM IN BENNINGTON COUNTY... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DORSET...OR ABOUT 6 MILES SOUTHWEST OF DANBY...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... SOUTH DORSET BY 320 PM. NORTH DORSET AND FREEDLEYVILLE BY 330 PM. EAST DORSET BY 335 PM. PERU...PERU TOWN CENTER...NORTH LANDGROVE AND LANDGROVE TOWN CENTER BY 345 PM. RAINFALL RATES MAY EXCEED HALF AN INCH IN ONE HOUR. WASULA/FRUGIS
Special weather statement, Jun 2, 3:45 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 345 PM EDT SAT JUN 2 2007 NYZ040-047-022045- SCHOHARIE NY-MONTGOMERY NY- 345 PM EDT SAT JUN 2 2007 ...A LINE OF STRONG THUNDERSTORMS MOVING INTO SCHOHARIE AND WESTERN MONTGOMERY COUNTIES... AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... WINDS AROUND 45 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CANAJOHARIE TO 9 MILES WEST OF RICHMONDVILLE TO 20 MILES WEST OF JEFFERSON...OR ALONG A LINE EXTENDING FROM CANAJOHARIE TO 11 MILES NORTHEAST OF MARYLAND TO ONEONTA...AND MOVING EAST AT 15 MPH. THUNDERSTORMS WILL BE NEAR... SHARON SPRINGS BY 350 PM FONDA AND RICHMONDVILLE BY 420 PM COBLESKILL BY 425 PM TRIBES HILL AND SUMMIT BY 435 PM CENTRAL BRIDGE...JEFFERSON...SCHOHARIE AND MIDDLEBURGH BY 445 PM RAINFALL RATES MAY APPROACH UP TO INCH PER HOUR WITHIN THIS STORM WASULA/FRUGIS
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:59 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 46 min |
| Jun 2, 2:18 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Ulster | 57 min |
| Jun 2, 4:42 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 33 min |
| Jun 2, 5:06 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 54 min |
| Jun 2, 5:52 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 49 min |
| Jun 2, 6:02 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 58 min |
| Jun 2, 6:13 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 62 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.